MathSciNet Relay Station
MathSciNet bibliographic data
MR1686943 49J45 (49J10)
Kristensen, Jan Lower semicontinuity in spaces of weakly differentiable functions. Math. Ann. 313 (1999), no. 4, 653–710.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement